Support group for people who take Methotrexate, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I had just started taking methotrexate for a couple of months and developed bronchitis - that was the first of June and still have a cough, like something in my throat.
Post created 5 days 22 hours ago
What will stop the horrible fungal infection on my feet caused by using Methotrexate?
Post created 6 days 23 min ago
Hello! I was diagnosed with RA in March 2017, I have been doing .6ml since then. I recently was bumped up to 1.0ml injection.
I also recently established with a new PCP who diagnosed me with a heart murmur. My question is has anybody who takes methotrexate whether taken orally or injections discovered that they have a heart murmur? Trying to figure out if this is coincidence or side effect.
Post created 1 week 1 day ago
Always one to two days after taking my weekly does of methyltrexate I have ccostocondritis does this happen to anyone else?
Post created 1 week 4 days ago
Hi, I just started mtx about two months ago and have found that my meds for high blood pressure are not working anymore and my BP is elevated.
I am thinking that this is a side effect of the mtx that I have started but my doctor said no. Over the past couple of weeks it has continued to escalate higher and higher.
Does this mean I need to take more BP meds to overcome this?
Post created 1 week 4 days ago
Hi friends ,I am 50 years old lady from India ,I am on 15 mg methotrexate... ...Per week and 200 hydroxychloroquine daily for last 4 years for my reumatoid earthritis, I have to take 5 mg omnicortil whenever unbearable pain in body is there. My hands.legs and face are becoming darker .Can any one suggest ...Why it is so...?....No pigmentation.💐
Post created 1 week 5 days ago
I had breast cancer 1991 was given methotrexate and 5fu chemo after 7 months total beginning off work I went back to work In General Motors stayed there for 9 years then got sick from methotrexate now 25 years later I am so sick and have been told there is nothing anyone can do, muscle weakness, muscles cramps (back), sleep 1/12 to 2 hours at a time etc. Yesterday I fell and could not get up I have no strength in chest muscles and upper leg muscles
Post created 2 weeks 5 days ago
I was diagnosed with leukemia last September. In remission after seven weeks in hospital..No adverse reaction to any of the chemo while in hospital. Neuropathy symptoms started a few weeks into out patient chemo ( consolidation phase). Oncologist thought it might be due to several spinal injections if Depocyte over a 4-6 week period.
I now have peripheral neuropathy and Cauda Equina Syndrome. In a perfect world you would think that a doctor would want to treat the "whole patient", but the oncologist doesn't seem focused on getting me help on these neurological issues. Some neurologists seem to lack knowledge on possible treatments to try out such as message therapy, acupuncture, laser acupuncture, infared photo biomodulation,etc.. I'm working at staying positive,while dealing with a lot of pain and discomfort from my neurological symptoms. It is a quality of life issue. I'm willing to try anything, just need some suggestions
Post created 3 weeks 2 days ago
RA diagnosis 3 yrs ago .... on methotrexate and hydroxychloroquine for 2 years. I stopped taking methotrexate 5 weeks ago due to increasing abdominal pain and diarrhea immediately after eating . Have also had repeated UTI's and a bout of Shingles. The abdominal symptoms have subsided considerably as well as fatigue. Still have some short bouts of abdominal pain after eating. Hair has thinned considerably but I can live with that. Does this sound familiar to anyone?.
Post created 1 month 1 day ago
Hi, my husband is the one that is sick. He became sick in November 2016. We thought he had vertigo however the MRI showed lesions on the brain stem. We spent three weeks in the hospital having all sorts of tests and a brain biopsy that left his left side of his face numb (tingling). We have had two rounds of 5 days of 1000 mg of steroids and have been on 60 mg of oral steroids since the middle of January, 2017. The latest MRI shows the lesions are almost gone. We have now started the transition to methotrexate. We dropped from 60 mg to 50 mg of prednisone at the same time and we are experiencing more dizziness and off balance. I am looking to have somewhere that people understand what we are going through.
Post created 1 month 1 week ago
- Page 1